MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 6 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 6 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-40-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Health effect - clinical code: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infected knee.Surgeon explanted components revising with articulating spacer.Doi: (b)(6) 2020.Dor: (b)(6) 2021.Left knee.

Brand Name
ATUNE CRS FB TIB BASE SZ 6 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12385839
Report Number1818910-2021-18916
Device Sequence Number17062240
Product Code JWH
UDI-Device Identifier10603295042808
UDI-Public10603295042808
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-40-006
Device Catalogue Number150640006
Device Lot Number9240760
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X80MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 6 6MM; ATTUNE PS FEM LT SZ 6 CEM; ATUNE CRS FB TIB BASE SZ 6 CEM; UNKNOWN KNEE TIBIAL SLEEVE; ATTUNE CEMENTED STEM 14X80MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 6 6MM; ATTUNE PS FEM LT SZ 6 CEM; ATUNE CRS FB TIB BASE SZ 6 CEM; UNKNOWN KNEE TIBIAL SLEEVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR